The complexity of the expansion of algebraic irrationalities in continued fractions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 6, Tome 129 (1973), pp. 24-29 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1973_129_a1,
     author = {V. P. Orevkov},
     title = {The complexity of the expansion of algebraic irrationalities in continued fractions},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {24--29},
     year = {1973},
     volume = {129},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1973_129_a1/}
}
TY  - JOUR
AU  - V. P. Orevkov
TI  - The complexity of the expansion of algebraic irrationalities in continued fractions
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1973
SP  - 24
EP  - 29
VL  - 129
UR  - http://geodesic.mathdoc.fr/item/TM_1973_129_a1/
LA  - ru
ID  - TM_1973_129_a1
ER  - 
%0 Journal Article
%A V. P. Orevkov
%T The complexity of the expansion of algebraic irrationalities in continued fractions
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1973
%P 24-29
%V 129
%U http://geodesic.mathdoc.fr/item/TM_1973_129_a1/
%G ru
%F TM_1973_129_a1
V. P. Orevkov. The complexity of the expansion of algebraic irrationalities in continued fractions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Problems of the constructive direction in mathematics. Part 6, Tome 129 (1973), pp. 24-29. http://geodesic.mathdoc.fr/item/TM_1973_129_a1/